MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2019 and (b)(6) 2020.If explanted, give date: not applicable, as lens remains implanted.Device evaluation: product evaluation was not preformed because per the initial report the lens is still implanted in the patient's eye.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient had symfony toric intraocular lens (iol) implanted in her left eye (os) but is unhappy with her vision because she is blurry at all distances.Nevertheless, the doctor is not explanting the iol.It was learned that visual acuity near: j5 blurry, intermediate os 20/50.Distance os.20/-30.No other information was provided.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10926198
Report Number9614546-2020-00505
Device Sequence Number4214588
Product Code POE
UDI-Device Identifier05050474605787
UDI-Public(01)05050474605787(17)231031
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberZXT225
Device Catalogue NumberZXT225U195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;